Temodar Ugh

7 Posts | Page(s): 1 

Temodar Ugh

by Marmie on Mon Oct 03, 2005 12:00 AM

Quote | Reply
Hi everyone, Nothing important to really talk about except how much I hate the time of month when my husband has to take Temodar. I know women have PMS but I call my husband's 'time of the month' PTS, Pre-Temodar-Syndrome. All kidding aside, I feel so bad for him. He has bouts of nausea, stomach cramping, shakiness, and extreme fatigue. It seems that he is just starting to feel human again and then he has to start the temodar cycle. I wish there was a better alternative treatment. I try to remind myself that he currently has no tumor regrowth, so it is obviously working, I just wish it was easier on him. I love him, and it is hard to watch him go through this. Well, take care all. Patty

Gbm iv

by Rippleroad on Tue Oct 04, 2005 12:00 AM

Quote | Reply
Hello! I am looking for survivors of GBM, Class IV. My husband is currently undergoing chemo and radiation. Patty, I haven't talked to you much but I do thank you for the info you gave me earlier. I wish I could e-mail you directly! My husband is not yet finished with radiation so I read your messages to see what I have to look forward to.ha We are planning on going to Duke as they are doing something in addition to Temodar. Thanks Mel

hi Mel

by Marmie on Wed Oct 05, 2005 12:00 AM

Quote | Reply
Hi Mel, I know what you are going through. In the beginning, it is so scary because it seems that all the information is negative. Just try to remain positive. My husband was given six months and we felt so defeated at first. Then we decided to stay positive and focused on treatment and try our hardest to prove the doctors wrong. While the treatment has not been a bed of roses, my husband has not had any tumor regrowth and we are now on ten months out from diagnosis. So there is hope. I wish I could e-mail you too, but they don't allow e-mail address posting here. Take care, and feel free to talk to me anytime. Patty

Fighting Nausea

by Angelmom on Fri Oct 21, 2005 12:00 AM

Quote | Reply
Patty, does your husband take anything for the nausea? My mom who has an oligodendroglioma 3 takes Kytril about an hour before the Temodar and has no nausea. Dora

hi Dora

by Marmie on Fri Oct 21, 2005 12:00 AM

Quote | Reply
Hi Dora, Yes he has tried just about everything. He was first tried on Kytril, but was allergic to it. HE now takes Zofran along with Emend, which is a booster, it helps quite a bit but he still experiences the stomach cramping, nausea, and loss of appetite. He recovers pretty quickly after stopping the Temodar though. Take care. Patty

Temodar

by Marmie on Wed Nov 16, 2005 12:00 AM

Quote | Reply
Hi Murphylee, Sorry to hear you are having such a hard time. My husband also has a rough time as I said before. They give him a drug called Emend which he takes along with the Zofran and Temodar the first three days of treatment. It has been a lifesaver for him. It really controls the nausea. It apparently boosts the effect of the Zofran. Ask your doctor about it. Hope this helps. Take care. Patty

Temodar

by Murphylee on Thu Nov 17, 2005 12:00 AM

Quote | Reply
Hi. Thanks for the information. I am going on Monday and hope he will give me some new medication for nausea and see about my dosage of Temodar. I knew it would not be easy but I didn't expect to be sick the entire month. Murphylee
7 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.